# SDR IPXA2021041068026

- Difficulty date: March 24, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 88,957 hours, 16,131 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: ARB74132
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CRT WING UPPER T/E PANEL HAS PULLING FASTENERS AND POSSIBLE CORROSION AT APPROX XORS 1000.REPAIRED CORRODED RT WING REAR SPAR UPPER CAP BETWEEN XORS 968 & XORS 1044 IAW VT-SAA EA 011-5710-01-A9014 REV. IR AND UPS EO MD11-5710-79959-A. (MINOR)
